Аналитические таблицы для пропозициональной логики Роговского

##plugins.themes.bootstrap3.article.main##

N.I. Steshenko

Abstract

Formalization of Rogowski’s logic is offered by simple and generalized analytical tableaus. Generalized tableaus are constructed in R. Hehnle’s style. The theorem of completeness is proved by the Smullyan’s method.

##plugins.generic.usageStats.downloads##

##plugins.generic.usageStats.noStats##

##plugins.themes.bootstrap3.article.details##

Section
Статьи

References

Аншаков О.М. О некоторых конструктивизациях пропозициональных логик Д.А. Бочвара и С. Холдена // Исследования по неклассическим логикам и формальным системам. М.: Наука, 1983. С. 335-359.
Бочвар Д.А., Финн В.К. Некоторые дополнения к статьям о многозначных логиках // Исследования по теории множеств и неклассическим логикам. М.: Наука, 1976.
Fitting М. First-order Logic and Automated Theorem Proving. Springer-Verlag, New York. 1990. Pp. 51-55.
Hahnle R. Towards an efficient tableau proof procedure for multiple- valued logics // Proceedings Workshop on Computer Science Logics. P. 248-260. Heidelberg. Springer, LNCS 533, 1990.
Rogowski L.S. Logika kierunkowa a heglowska teza о sprecznoscizmiany. Torun. 1969.
Smullyan R. M. First-order logic. N.Y., 1968.
Surma S.J. An algorithm for axiomatizing every finite logic // Computer Science and Multiple-Valued Logics. P. 143-149. North-Holland. Amsterdam. 1984.
Carnielli W.A. Systematization of finite many-valued logics through the method of tableaux // Journal of Symbolic Logic. 52(2): 473-493. June 1987.